MathSciNet Relay Station
MathSciNet bibliographic data
MR1142722 (92m:47060) 47B38 (47A65)
Chan, Kit C.; Shapiro, Joel H. The cyclic behavior of translation operators on Hilbert spaces of entire functions. Indiana Univ. Math. J. 40 (1991), no. 4, 1421–1449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement